Search

Cabinet: 24-Hour Non-Drowsy Allergy Relief Fexofenadine Hydrochloride 180mg | Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes | Kids, Adults (Compare to Allegra Tablets) (100 Count (Pack of 1))

KWD 8.500

Size100 Count (Pack of 1)
1 +

Special Features

  • Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
  • Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you'll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • Non-Drowsy Formula – A true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.
  • Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day.
  • Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}